MAUDE Adverse Event Report: MENTOR TEXAS LAMIS 14GA X 15CM INFILTRATION CANNULA; SYSTEM, SUCTION, LIPOPLASTY

MENTOR TEXAS LAMIS 14GA X 15CM INFILTRATION CANNULA; SYSTEM, SUCTION, LIPOPLASTY
Catalog Number BN1406
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) is in progress.Once completed, a supplemental report will be submitted.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a lamis 14ga x 15cm infiltration cannula was leaking prior to surgery.After the handle was replaced by the facility, the cannula started leaking more.There were no patient consequences.
 
Additional Manufacturer Narrative
On 3/20/2019, a manufacturing record evaluation (mre) was reviewed, and no anomalies were found related to this complaint.In addition, the mre review verifies that the device was manufactured in accordance with documented specification and procedures.Manufacturer¿s reference number: (b)(4).

Brand Name
LAMIS 14GA X 15CM INFILTRATION CANNULA
Common Device Name
SYSTEM, SUCTION, LIPOPLASTY
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key8355222
Report Number1645337-2019-08701
Device Sequence Number2197970
Product Code MUU
UDI-Device Identifier00081317022527
UDI-Public00081317022527
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K981172
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/23/2023
Device Catalogue NumberBN1406
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/30/2019
Supplement Date Received by Manufacturer03/20/2019
Initial Report FDA Received Date02/20/2019
Supplement Report FDA Received Date04/10/2019
Patient Sequence Number1